# SDR DALA2023070505404

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 23,682 hours, 2,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 EMERGENCY LIGHTS POWERED BY 102WL4 AT ROWS 47, 45, 43, 41 TENEBROUS. CORRECTIVE ACTION: FOUND CONNECTOR, P8 AT ROW 49 AJAR. RECONNECTED, LISTED FPEEPMS NOW ILLUMINATING. (9736093)
